# SDR DALA2018031201562

- Difficulty date: March 11, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N310DE
- Make and model: Boeing 737732
- Aircraft serial: 29665
- Aircraft time: 25,084 hours, 11,115 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CORROSION ON THE SUPPORT ZEE BETWEEN BS 727 AND 847,  LBL 21 IN THE AFT CARGO BAY.   MAINTENANCE REPLACED THE SUPPORT ZEE IAW SRM 51-10-02, AND DRAWING 146A7502.
